Journal of Integral Equations and Applications

Existence of solution of impulsive second order neutral integro- differential equations with state delay

Sanjukta Das, D.N. Pandey, and N. Sukavanam

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper consists of two parts. The first part deals with the existence of a mild solution of a class of instantaneous impulsive second order partial neutral differential equations with state dependent delay. The second part studies the non-instantaneous impulsive conditions on the same problem. The Kuratowski measure of noncompactness and M\'onch fixed point theorem are used to prove the existence of the mild solution. We remove the restrictive conditions on the priori estimation available in literature. The compactness assumption on the associated cosine or sine family of operators, nonlinear terms and associated impulsive term are also not required in this paper. The noncompactness measure estimation, the Lipschitz conditions and compactness on the nonlinear functions are replaced by simple and natural assumptions. We introduce new non-instantaneous impulses with fixed delays. In the last section, we study examples to illustrate the result presented.

Article information

Source
J. Integral Equations Applications, Volume 27, Number 4 (2015), 489-520.

Dates
First available in Project Euclid: 8 February 2016

Permanent link to this document
https://projecteuclid.org/euclid.jiea/1454939251

Digital Object Identifier
doi:10.1216/JIE-2015-27-4-489

Mathematical Reviews number (MathSciNet)
MR3457680

Zentralblatt MATH identifier
1335.34119

Subjects
Primary: 34K40: Neutral equations 34K45: Equations with impulses 47D09: Operator sine and cosine functions and higher-order Cauchy problems [See also 34G10] 47D60: $C$-semigroups, regularized semigroups

Keywords
Cosine family State dependent delay Non-instantaneous Impulses Second-order neutral differential equation

Citation

Das, Sanjukta; Pandey, D.N.; Sukavanam, N. Existence of solution of impulsive second order neutral integro- differential equations with state delay. J. Integral Equations Applications 27 (2015), no. 4, 489--520. doi:10.1216/JIE-2015-27-4-489. https://projecteuclid.org/euclid.jiea/1454939251


Export citation

References

  • W.G. Aiello, H.I. Freedman and J. Wu, Analysis of a model representing stage-structured population growth with state-dependent time delay, SIAM J. Appl. Math. 52 (1992), 855–869.
  • D. Alexander, D. Michael and L. Elena, On equations with delay depending on solution, Nonlinear Anal. TMA 49 (2002), 689–701.
  • O. Arino, K. Boushaba and A. Boussouar, A mathematical model of the dynamics of the phytoplankton-nutrient system, in Spatial heterogeneity in ecological models (Alcalá de Henares, 1998), Nonlin. Anal. RWA 1 (2000), 69–87.
  • K. Balachandran and S. Anthoni, Marshal existence of solutions of second order neutral functional–differential equations, Tamkang J. Math. 30 (1999), 299–309.
  • K. Balachandran, D.G. Park and S. Anthoni, Marshal existence of solutions of abstract-nonlinear second-order neutral functional integrodifferential equations, Comp. Math. Appl. 46 (2003), 1313–1324.
  • J. Banas and K. Goebel, Measure of noncompactness in Banach space, Lect. Notes Pure Appl. Math. 60, M. Dekker, New York, 1980.
  • M. Benchohra, J. Henderson and S.K. Ntouyas, Existence results for impulsive multivalued semilinear neutral functional differential inclusions in Banach spaces, J. Math. Anal. Appl. 263 (2001), 763–780.
  • ––––, Impulsive differential equations and inclusions, Hindawi Publishing Corporation, New York, 2006.
  • Y. Cao, J. Fan and T.C. Gard, The effects of state-dependent time delay on a stage-structured population growth model, Nonlinear Anal. TMA 19 (1992), 95–105.
  • Y.K. Chang, A. Anguraj and M. Mallika Arjunan, Existence results for impulsive neutral functional differential equations with infinite delay, Nonlin. Anal. 2 (2008), 209–218.
  • Y.K. Chang, W.T. Li, Existence results for impulsive dynamic equations on time scales with nonlocal initial conditions, Math. Comp. Model. 43 (2006), 377–384.
  • Y.K. Chang and J.J. Nieto, Existence of solutions for impulsive neutral integro-differential inclusions with nonlocal initial conditions via fractional operators, Numer. Funct. Anal. Optim. 30 (2009), 227–244.
  • G. Chen and D.L. Russell, A mathematical model for linear elastic systems with structural damping, Quart. Appl. Math. 39 (1982), 433-–454.
  • S. Chen and R. Triggiani, Proof of extensions of two conjectures on structural damping for elastic systems, Pac. J. Math. 136 (1989), 15-–55.
  • Sanjukta Das, D.N. Pandey and N. Sukavanam, Approximate controllability of a functional differential equation with deviated argument, Nonlin. Dyn. Syst. Theor. 14 (2014), 265–277.
  • ––––, Exact controllability of an impulsive semilinear system with deviated argument in a Banach space, J. Diff. Equat., Article ID 461086, 6 pages (2014), http://dx.doi.org/10.1155/2014/461086.
  • ––––, Approximate controllability of a second-order neutral differential equation with state dependent delay, Diff. Equat. Dyn. Syst. Article 218 (2014), http://dx.doi.org/10.1007/s12591-014-0218-6.
  • G. Di Blasio, K. Kunisch and E. Sinestrari, Mathematical models for the elastic beam with structural damping, Appl. Anal. 48 (1993), 133-–156.
  • H.O. Fattorini, Second order linear differential equations in Banach spaces, North-Holland Math. Stud. 108, North-Holland, Amsterdam, 1985.
  • C. Fengde, S. Dexian and S. Jinlin, Periodicity in a food-limited population model with toxicants and state dependent delays, J. Math. Anal. Appl. 288 (2003), 136–146.
  • X. Fu and K. Ezzinbi, Existence of solutions for neutral functional differential evolution equations with nonlocal conditions, Nonlin. Anal. 54 (2003), 215–227.
  • J.A. Goldstein, Semigroups of linear operators and applications, Oxford University Press, New York, 1985.
  • Jerome A. Goldstein, Semigroups of linear operators and applications, Oxford University Press, Oxford, 1983.
  • M.E. Gurtin and A.C. Pipkin, A general theory of heat conduction with finite wave speeds, Arch. Rat. Mech. Anal. 31 (1968), 113–126.
  • W.M. Haddad, V. Chellabonia, S.G. Nersesov and G. Sergey, Impulsive and hybrid dynamical systems: Stability, dissipativity, and control, Princeton University Press, Princeton, NJ, 2006.
  • J.K. Hale and J. Kato, Phase space for retarded equations with infinite delay, Funk. Ekvac. 21 (1978), 11–41.
  • E. Hernández, Existence results for partial neutral integrodifferential equations with unbounded delay, J. Math. Anal. Appl. 292 (2004), 194–210.
  • E. Hernandez and H. Henríquez, Existence results for partial neutral functional differential equation with unbounded delay, J. Math. Anal. Appl. 222 (1998), 452–475.
  • E.M. Hernandez, Hernan R. Henriquez and Mark A. McKibben, Existence results for abstract impulsive second-order neutral functional differential equations, Nonlin. Anal. 70 (2009), 2736–2751.
  • E.M. Hernández, M. Rabello and Herná R. Henríuez, Existence of solutions for impulsive partial neutral functional differential equations, J. Math. Anal. Appl. 331 (2007), 1135–1158.
  • Eduardo Hernández and Donal O'Regan, On a new class of abstract impulsive differential equations, Proc. Amer. Math. Soc. S0002-9939 (2012), 11613–11612.
  • F. Huang, Some problems for linear elastic systems with damping, Acta Math. Sci. 10 (1990), 319–-326 (in English).
  • V. Lakshmikanthan, D.D. Bainov and P.S. Simeonov, Theory of impulsive differential equations, World Scientific, Singapore, 1989.
  • I. Lasiecka, D. Lukes and L. Pandolfi, A feedback synthesis of boundary control problem for a plate equation with structural damping, Appl. Math. Comp. Sci. 4 (1994), 5-–18.
  • Haeng Joo Lee, Jeongyo Park and Jong Yeoul Park, Existence results for second-order neutral functional differential and integrodifferential inclusions in Banach spaces, Electr. J. Differ. Equat. 96 (2002), 13 pages (electronic).
  • Eduardo Hernández Morales, Mark A. McKibben and Hernán R. Henríquez, Existence results for partial neutral functional differential equations with state-dependent delay, Math. Comp. Model. 49 (2009), 1260–1267.
  • J.J. Nieto and D. O'Regan, Variational approach to impulsive differential equations, Nonlin. Anal. RWA 10 (2009), 680–690.